# SDR DL757090746

- Difficulty date: March 16, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 655713351
- Condition: Nicked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKED STOP PIN SUPPORT FITTING 1ST FROM THE BOTTOM AFT SIDE OF FWD CARGO DOOR.  REPLACED STOP PIN FITTING DURING HMV AT SAA ON NRC114814.
